Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On invariant distances on asymptotic Teichmüller spaces


Author: Hideki Miyachi
Journal: Proc. Amer. Math. Soc. 134 (2006), 1917-1925
MSC (2000): Primary 32G15, 30F25, 30F60
Published electronically: December 16, 2005
MathSciNet review: 2215119
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will establish that any invariant distance on asymptotic Teichmüller space is a complete distance.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32G15, 30F25, 30F60

Retrieve articles in all journals with MSC (2000): 32G15, 30F25, 30F60


Additional Information

Hideki Miyachi
Affiliation: Department of Mathematical Sciences, Tokyo Denki University, Ishizaka, Hatoyama, Hiki Saitama, 359-0394, Japan
Email: miyachi@r.dendai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08188-8
PII: S 0002-9939(05)08188-8
Received by editor(s): July 16, 2004
Received by editor(s) in revised form: February 1, 2005
Published electronically: December 16, 2005
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.